If you need a more accessible version of this website, click this button on the right. Switch to Accessible Site

WARNING

You are using an outdated browser. Please upgrade your browser to improve your experience.

Close [x]

Blog ArchiveHide

2014

Jan | Feb | Mar | Apr | May | Jun | Jul | Aug | Sep | Oct | Nov | Dec

2012

Jan | Feb | Mar | Apr | May | Jun | Jul | Aug | Sep | Oct | Nov | Dec

2011

Jan | Feb | Mar | Apr | May | Jun | Jul | Aug | Sep | Oct | Nov | Dec

2010

Jan | Feb | Mar | Apr | May | Jun | Jul | Aug | Sep | Oct | Nov | Dec

Do you have HSA funds available?

Posted on 12-22-2010

Attention Patients with Health Savings Plans! The end of the year is approaching fast and if you have remaining funds in your HSA that you need to use - Dixon Center has several options i...

Be the first to leave a comment!

Warning about Osteoporosis Drugs!

Posted on 12-01-2010

Osteoporosis Drugs, Bisphosphonates Linked To Rare Thigh Bone Fracture Risk On October 13th, the FDA released a "warning" on all bisphosphonate medications such as Boniva and...

Be the first to leave a comment!